# SDR R61A2024021200068

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 40,809 hours, 31,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2249
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 12,935 hours, 8,737 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED BY RAMP. R&R L1 DOOR EMERGENCY EVACUATION SLIDE.
